# SDR GTIA020591

- Difficulty date: May 8, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT WING, OUTBOARD AILERON DAMPENER ACCESS, SECTION OF METAL CRACKED AND BROKEN OUT.  REMOVED METAL CRACKED.  FORMED NEW METAL FORMER IAW MD80 SRM 51-10-2.  INSTALLED NEW FORMER IAW MD80 SRM 51-30-2.  (M)
